# SDR SIMA20141009007

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORROSION ON LOWER PORTION ABOVE CARGO DOOR SILL.  REPAIRED FRAME 65 SHEAR CLIP IAW EO EM-53MR-1129 PART A FOUND DURING INSPECTION IAW WC 53-200-69.
